# SDR SWIA972108

- Difficulty date: November 13, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 1,398 hours, 1,300 cycles
- Engine: Ge CF343B1
- System (JASC): 3417 · Air Data Computer
- Part: Controller
- Condition: Failed
- Location: Air Data Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RIGHT AOA HEAT CAME ON.  REMOVED AND REPLACED RIGHT AIR DATA SENSOR CONTROLLER IAW CRJ MM 30-31-15.  OPS CHECKS GOOD.  P/N ON:  785-806-2, S/N ON:  1377, S/N OFF:  218.
